# SDR TSAA9833573

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Service Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED LT O/W, FORWARD SVC DOOR EXIT IDENTIFIER DUE TO INOP.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
